Sunday morning I woke up and noticed some sort of irritation on my face, it starts below my eyes down my cheeks and to my chin. That night I took a bath and put some lotion on it to see if it would help the dryness, when I did that it stung a bit. Monday Morning I woke up and my face feels tight. Like a thicker layer of rash, it's not red but it's got really tiny bumps not big enough to really see, but you could feel it when you rub your hand through it. As of right now it does not itch and when you look at my face you could notice that it's irritated or something. It feels sort of dry and I don't want to put anything else on it to prevent it from becoming worse.
If you have used a new brand of lotion, cream or soap recently then this may be contributory. This sounds like irritant dermatitis. Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply vitamin E cream over the area and see if this improves in three days. The dryness and tightness should resolve. If this persists despite the moisturizer then have this evaluated further. You may need topical steroids for this. Do not self medicate with steroids as the face may be sensitive to this.
Are there other associated symptoms like difficulty swallowing and tightness of skin in other areas of the body?
No there are no other symptoms, but I also wanted to know if it could be a reaction to the birth control pill that I've been using. "Ortho Novum 1/35" I'm on my 3rd packet though, so I doubt it could be.
It may be contributory if the skin condition appeared to be associated with the onset of the rash. I suggest that you have this assessed by your OBGyn so that the medications may be modified if the need be. However, you are right. Several triggers may have to be considered. Stress, weather, lotions and creams used on the face should also be considered as a factor. Other differentials may be milia. Have this assessed by your doctor in case the medications may be causing this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.